# SDR SWAA2025020490846

- Difficulty date: January 28, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,443 hours, 33,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER CARGO BIN FWD CORNER THRESHHOLD CRACKED <[01].  R&R CARGO DOOR SCUFF PLATE PER AMM 53-11-02.
